Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking clomid even though ovulating. Having watery discharge with milky tinge

hi yes im taking clomid even tho im ovulating 50mls from days 1 to 5 i have been having very watery discharge every now and again my last day of af was 9th of may and i had a plug like mucas come out on the 19/20 of may then after that twice a day had it has been watery felt like af flow but when i went toilet just wet pants maybe a very milky tinge to it is this ovulation or could i have caught just after af?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Some amount of discharge with cyclical change in its consistency and amount is normal.
Need not worry for discharge.
Any recent change in discharge needs evaluation for infection and other conditions.

Its difficult to predict ovulation based on discharge , Regular follicle monitoring study shod be done through scan.

Answered: Sat, 26 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor